# SDR DALA2023110909224

- Difficulty date: November 8, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 55,124 hours, 39,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEBS RH STA Y=1026 TO Y=1030. SUMMARY OF NRC 00490: CORROSION LEVEL 2. CUSP WEB RH STA Y=1026 TO Y=1030 WAS REPLACED PER B717 SRM 51-41-02-0G & 51-41-01-0G. (LP #0055282)
